Alert archive / California / High Wind Warnings in 2014
High Wind Warning 5, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind warning at Mar 11, 2014, 12:31 PM PDT for Los Angeles County, California. It took effect at Mar 11, 2014, 10:00 PM PDT. It was in force for 17 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 11, 2014, 12:31 PM PDT (19:31 UTC)
- In effect from
- Mar 11, 2014, 10:00 PM PDT
- Expired
- Mar 12, 2014, 3:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 6:56 AM PDT | NON-TSTM WND GST 62 | 5 S Santa Clarita, CA | NORTH WINDS 24 MPH GUSTING TO 62 MPH AT NEWHALL PASS...ELEVATION 2135 FEET. HIGH WIND WARNING CRITERIA WAS MET IN THE TWO HOURS PRIOR. |
| Mar 12, 8:57 AM PDT | NON-TSTM WND GST 55 | 2 N Santa Clarita, CA | NORTHEAST WINDS 22 MPH GUSTING TO 55 MPH AT SAUGUS RAWS...ELEVATION 1450 FEET. |
| Mar 12, 9:56 AM PDT | NON-TSTM WND GST 59 | 3 Ne Malibu, CA | NORTHEAST WINDS 32 MPH GUSTING TO 59 MPH AT MALIBU HILLS RAWS...ELEVATION 1575 FEET. |
| Mar 12, 10:53 AM PDT | NON-TSTM WND GST 62 | 8 Ese Castaic Lake, CA | NORTHEAST WINDS 42 MPH GUSTING TO 62 MPH AT WARM SPRINGS RAWS...ELEVATION 4930 FEET. HIGH WIND WARNING CRITERIA WAS MET IN THE THREE HOURS PRIOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2546 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939 WWUS76 KLOX 111931 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1231 PM PDT TUE MAR 11 2014 ...GUSTY SANTA ANA WINDS TONIGHT THROUGH WEDNESDAY... .SANTA ANA WINDS ARE EXPECTED TO STRENGTHEN TONIGHT AND WEDNESDAY. THE STRONGEST WINDS WILL BE ACROSS VENTURA AND LOS ANGELES COUNTIES...THOUGH GUSTY WINDS ARE ALSO EXPECTED ACROSS PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES AS WELL. CAZ046-053-054-120515- /O.UPG.KLOX.HW.A.0004.140312T0500Z-140312T2200Z/ /O.NEW.KLOX.HW.W.0005.140312T0500Z-140312T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 1231 PM PDT TUE MAR 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. ISOLATED GUSTS AS HIGH AS 70 MPH ARE POSSIBLE ON THE PEAKS AND RIDGES AND THROUGH FAVORED PASSES AND CANYONS IN OR AROUND THE HIGHWAY 14 CORRIDOR AND THE WESTERN SANTA MONICAS. THE STRONGEST WINDS ARE EXPECTED BETWEEN 3 AM AND NOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ON INTERSTATE 5...HIGHWAY 14...AS WELL AS TOPANGA AND MALIBU CANYONS AND KANAN ROAD. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ088-120515- /O.UPG.KLOX.HW.A.0004.140312T0500Z-140312T2200Z/ /O.NEW.KLOX.HW.W.0005.140312T0500Z-140312T2200Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 1231 PM PDT TUE MAR 11 2014 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH. THE STRONGEST WINDS WILL BE BETWEEN 3 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS INTERSTATE 5 AND HIGHWAY 14 AS WELL AS HIGHWAY 126. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ044-045-547-120515- /O.UPG.KLOX.HW.A.0004.140312T0500Z-140312T2200Z/ /O.NEW.KLOX.WI.Y.0017.140312T0500Z-140312T2200Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1231 PM PDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. ISOLATED GUSTS UP TO 60 MPH AS POSSIBLE IN THE HIGHER HILLS. WINDS STRONGEST BETWEEN 3 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ040-120515- /O.NEW.KLOX.WI.Y.0017.140312T0500Z-140312T2200Z/ VENTURA COUNTY COAST- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO 1231 PM PDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. WINDS WILL BE STRONGEST BETWEEN 6 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-120515- /O.NEW.KLOX.WI.Y.0017.140312T0500Z-140312T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 1231 PM PDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY FROM MALIBU TO THE HOLLYWOOD HILLS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT WEDNESDAY. * WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH...MAINLY FROM MALIBU TO THE HOLLYWOOD HILLS. WINDS STRONGEST BETWEEN 6 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ALONG PACIFIC COAST HIGHWAY AND INTERSTATE 405 THROUGH THE SEPULVEDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW
4 follow-up statements
550 WWUS76 KLOX 120458 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 958 PM PDT TUE MAR 11 2014 ...GUSTY SANTA ANA WINDS TONIGHT THROUGH WEDNESDAY... .SANTA ANA WINDS ARE EXPECTED TO STRENGTHEN TONIGHT AND WEDNESDAY. THE STRONGEST WINDS WILL BE ACROSS VENTURA AND LOS ANGELES COUNTIES...THOUGH GUSTY WINDS ARE ALSO EXPECTED ACROSS PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES AS WELL. CAZ046-053-054-121300- /O.CON.KLOX.HW.W.0005.140312T0500Z-140312T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 958 PM PDT TUE MAR 11 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 65 MPH AND CONTINUE THROUGH WEDNESDAY AFTERNOON. ISOLATED GUSTS AS HIGH AS 75 MPH ARE POSSIBLE ON THE PEAKS AND RIDGES AND THROUGH FAVORED PASSES AND CANYONS IN OR AROUND THE HIGHWAY 14 CORRIDOR AND THE WESTERN SANTA MONICAS. THE STRONGEST WINDS ARE EXPECTED BETWEEN 3 AM AND NOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ON INTERSTATE 5...HIGHWAY 14...AS WELL AS TOPANGA AND MALIBU CANYONS AND KANAN ROAD. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ088-121300- /O.CON.KLOX.HW.W.0005.140312T0500Z-140312T2200Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 958 PM PDT TUE MAR 11 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 60 MPH AND CONTINUE THROUGH WEDNESDAY AFTERNOON. THE STRONGEST WINDS WILL OCCUR BETWEEN 3 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS INTERSTATE 5 AND HIGHWAY 14 AS WELL AS HIGHWAY 126. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ040-044-045-547-121300- /O.CON.KLOX.WI.Y.0017.140312T0500Z-140312T2200Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO... SANTA PAULA...FILLMORE...OJAI...PIRU...THOUSAND OAKS... NEWBURY PARK...MOORPARK...SIMI VALLEY...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 958 PM PDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH AND CONTINUE THROUGH WEDNESDAY AFTERNOON. ISOLATED GUSTS UP TO 60 MPH AS POSSIBLE IN THE HIGHER HILLS. THE WINDS WILL BE STRONGEST BETWEEN 3 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-121300- /O.CON.KLOX.WI.Y.0017.140312T0500Z-140312T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 958 PM PDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH AND CONTINUE THROUGH WEDNESDAY AFTERNOON. THE WINDS WILL OCCUR MAINLY FROM MALIBU TO THE HOLLYWOOD HILLS AND BE STRONGEST BETWEEN 6 AM AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ALONG PACIFIC COAST HIGHWAY AND INTERSTATE 405 THROUGH THE SEPULVEDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL/ASR
753 WWUS76 KLOX 121145 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 445 AM PDT WED MAR 12 2014 ...GUSTY SANTA ANA WINDS TONIGHT THROUGH WEDNESDAY... .SANTA ANA WINDS ARE EXPECTED TO STRENGTHEN THIS MORNING...AND CONTINUE THROUGH MID-AFTERNOON BEFORE DIMINISHING. THE STRONGEST WINDS WILL OCCUR ACROSS VENTURA AND LOS ANGELES COUNTIES...BUT GUSTY WINDS ARE ALSO EXPECTED ACROSS PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES AS WELL. CAZ046-053-054-122200- /O.CON.KLOX.HW.W.0005.000000T0000Z-140312T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 445 AM PDT WED MAR 12 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 65 MPH THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. ISOLATED GUSTS AS HIGH AS 75 MPH ARE POSSIBLE ON THE PEAKS AND RIDGES AND THROUGH FAVORED PASSES AND CANYONS IN OR AROUND THE HIGHWAY 14 CORRIDOR AND THE WESTERN SANTA MONICA MOUNTAINS. THE STRONGEST WINDS ARE EXPECTED BETWEEN SUNRISE AND NOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ON INTERSTATE 5... HIGHWAY 14...AS WELL AS TOPANGA AND MALIBU CANYONS AND KANAN ROAD. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ088-122200- /O.CON.KLOX.HW.W.0005.000000T0000Z-140312T2200Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 445 AM PDT WED MAR 12 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 60 MPH THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR BETWEEN SUNRISE AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS INTERSTATE 5 AND HIGHWAY 14 AS WELL AS HIGHWAY 126. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ040-044-045-547-122200- /O.CON.KLOX.WI.Y.0017.000000T0000Z-140312T2200Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO... SANTA PAULA...FILLMORE...OJAI...PIRU...THOUSAND OAKS... NEWBURY PARK...MOORPARK...SIMI VALLEY...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 445 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. ISOLATED GUSTS UP TO 60 MPH AS POSSIBLE IN THE HIGHER HILLS. THE WINDS WILL BE STRONGEST BETWEEN SUNRISE AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-122200- /O.CON.KLOX.WI.Y.0017.000000T0000Z-140312T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 445 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON. THE WINDS WILL OCCUR MAINLY FROM MALIBU TO THE HOLLYWOOD HILLS AND BE STRONGEST BETWEEN SUNRISE AND NOON. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ALONG PACIFIC COAST HIGHWAY AND INTERSTATE 405 THROUGH THE SEPULVEDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
065 WWUS76 KLOX 121519 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 819 AM PDT WED MAR 12 2014 ...GUSTY SANTA ANA WINDS THROUGH TONIGHT... .SANTA ANA WINDS WILL STRENGTHEN THROUGH THE MORNING AND CONTINUE THROUGH MID-AFTERNOON BEFORE DIMINISHING. THE STRONGEST WINDS WILL OCCUR ACROSS VENTURA AND LOS ANGELES COUNTIES BUT GUSTY WINDS ARE ALSO EXPECTED ACROSS PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES. CAZ046-053-054-122200- /O.CON.KLOX.HW.W.0005.000000T0000Z-140312T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 819 AM PDT WED MAR 12 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ON INTERSTATE 5... HIGHWAY 14... AS WELL AS TOPANGA AND MALIBU CANYONS AND KANAN ROAD. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ088-122200- /O.CON.KLOX.HW.W.0005.000000T0000Z-140312T2200Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 819 AM PDT WED MAR 12 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ACROSS INTERSTATE 5 AND HIGHWAY 14 AS WELL AS HIGHWAY 126. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES AND CAUSE PROPERTY DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE. && $$ CAZ040-044-045-547-122200- /O.CON.KLOX.WI.Y.0017.000000T0000Z-140312T2200Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO... SANTA PAULA...FILLMORE...OJAI...PIRU...THOUSAND OAKS... NEWBURY PARK...MOORPARK...SIMI VALLEY...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 819 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-122200- /O.CON.KLOX.WI.Y.0017.000000T0000Z-140312T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 819 AM PDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NORTHEAST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES ALONG PACIFIC COAST HIGHWAY AND INTERSTATE 405 THROUGH THE SEPULVEDA PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ /KJ
440 WWUS76 KLOX 122158 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 258 PM PDT WED MAR 12 2014 ...WINDS LOCALLY GUSTY TONIGHT... .WINDS ACROSS THE REGION ARE DIMINISHING THIS AFTERNOON BUT WILL REMAIN ELEVATED AND LOCALLY GUSTY IN SOME AREAS INTO THE EVENING HOURS. THE STRONGEST WINDS WILL BE THROUGH THE PASSES AND CANYONS OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS... THE SANTA MONICA MOUNTAINS RECREATIONAL AREA... AND THROUGH THE SANTA CLARITA VALLEY. CAZ046-053-054-122300- /O.EXP.KLOX.HW.W.0005.000000T0000Z-140312T2200Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...TOPANGA...LOCKWOOD VALLEY... MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG 258 PM PDT WED MAR 12 2014 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED TO BELOW WARNING CRITERIA BUT WILL REMAIN ELEVATED AND LOCALLY GUSTY INTO THE EVENING HOURS. TRAVELERS ON INTERSTATE 5... HIGHWAY 14... AS WELL AS ALONG TOPANGA AND MALIBU CANYONS AND KANAN ROAD SHOULD BE PREPARED FOR SUDDEN GUSTS. $$ CAZ088-122300- /O.EXP.KLOX.HW.W.0005.000000T0000Z-140312T2200Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 258 PM PDT WED MAR 12 2014 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED TO BELOW WARNING CRITERIA BUT WILL REMAIN ELEVATED AND LOCALLY GUSTY INTO THE EVENING HOURS. TRAVELERS ON INTERSTATE 5... HIGHWAY 14... AND HIGHWAY 126 SHOULD BE PREPARED FOR SUDDEN GUSTS. $$ CAZ040-044-045-547-122300- /O.EXP.KLOX.WI.Y.0017.000000T0000Z-140312T2200Z/ VENTURA COUNTY COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO... SANTA PAULA...FILLMORE...OJAI...PIRU...THOUSAND OAKS... NEWBURY PARK...MOORPARK...SIMI VALLEY...WOODLAND HILLS... NORTHRIDGE...BURBANK...UNIVERSAL CITY 258 PM PDT WED MAR 12 2014 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA BUT WILL REMAIN ELEVATED AND LOCALLY GUSTY INTO THE EVENING HOURS. TRAVELERS ON LOCAL HIGHWAYS SHOULD BE PREPARED FOR SUDDEN GUSTS... ESPECIALLY WHEN NEAR PASSES AND CANYONS. $$ CAZ041-122300- /O.EXP.KLOX.WI.Y.0017.000000T0000Z-140312T2200Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 258 PM PDT WED MAR 12 2014 ...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA BUT WILL REMAIN ELEVATED AND LOCALLY GUSTY INTO THE EVENING HOURS. TRAVELERS ON THE PACIFIC COAST HIGHWAY AND INTERSTATE 405 THROUGH THE SEPULVEDA PASS SHOULD BE PREPARED FOR SUDDEN GUSTS. $$ KJ/DG
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind warning went out at Mar 11, 11:50 AM PDT, 41 minutes earlier.
Area forecast discussion, Mar 11, 11:50 AM PDT, 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1150 AM PDT TUE MAR 11 2014 ...NEW AVIATION DISCUSSION... .SYNOPSIS... OFFSHORE FLOW WILL BRING GUSTY AND POSSIBLY DAMAGING WINDS TO THE AREA LATER TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL KEEP AFTERNOON TEMPERATURES ABOVE NORMAL THROUGH THE PERIOD WITH A VERY WARM WEEKEND ON TAP. && .SHORT TERM (TODAY-THU)...LIGHT OFFSHORE FLOW TODAY WILL CONTINUE THE WELL ABOVE NORMAL TEMPS ACROSS THE AREA. WINDS ARE BELOW ADVISORY LEVELS IN MOST AREAS SO WILL DROP THE ADVISORIES FOR TODAY. HIGH CLOUDS MOVING THROUGH WILL KEEP SKIES PARTLY CLOUDY AND MAKE FOR A NICE SUNSET. STRONG SANTA ANA WINDS EXPECTED FOR LATER TONIGHT AND WEDNESDAY AS A TROF DROPS THROUGH THE GREAT BASIN. THE COMBINATION OF GOOD COLD AIR ADVECTION AND SUPPORTING WINDS ALOFT SHOULD BE ENOUGH TO GENERATE WARNING LEVEL WINDS AT LEAST ACROSS THE LA/VENTURA MOUNTAINS AND SANTA CLARITA VALLEY. COULD ALSO SEE SOME WARNING LEVEL GUSTS AT THOSE ISOLATED HIGHER PORTIONS OF THE LOWER VALLEYS (WILEY RIDGE COMES TO MIND) BUT I THINK THE VAST MAJORITY OF THE LA/VENTURA VALLEYS WILL BE IN THE ADVISORY CATEGORY WITH GUSTS PEAKING AROUND 50-55 MPH. VENTURA COASTAL AREAS AND THE LA COAST FROM MALIBU TO THE HOLLYWOOD HILLS ALSO EXPECTED TO SEE STRONG ADVISORY LEVEL WINDS. TEMPS WILL BE WELL ABOVE NORMAL AGAIN, BUT GIVEN THE AMOUNT OF COLD ADVECTION INVOLVED WITH THIS EVENT THE COASTAL AREAS WILL DEFINITELY BE THE WARMEST WITH HIGHS NEAR 80. VALLEYS LOW TO MID 70S. 50S/60S IN THE MTNS AND AV. ***FROM PREVIOUS DISCUSSION*** NICE DAY THURSDAY. WEAK OFFSHORE FLOW WILL MAKE FOR SOME 15 TO 25 MPH CANYON BREEZES. SUNNY SKIES AND RISING HGTS WILL ALLOW FOR A FEW DEGREES WARMING EVERYWHERE...EXCEPT PERHAPS THE CENTRAL COAST WHICH SHOULD HAVE LITTLE NO EAST MORNING WINDS AND AN EARLIER SEA BREEZE. .LONG TERM (FRI-MON)... ALL MDLS AGREE THAT FRIDAY THROUGH SUNDAY WILL BE DOMINATED BY HIGH PRESSURE AND WEAK OFFSHORE FLOW. LOOK FOR CLEAR SKIES AND WELL ABOVE NORMAL MAX TEMPERATURES (NOT RECORD BREAKING) SUNDAY WILL BE THE WARMEST DAY. MDLS DISAGREE ON MONDAY FCST WITH SOME MDLS KEEPING THE RIDGE AND OTHERS FLATTENING IT WITH A PAC NW TROF. TRENDED FORECAST COOLER BUT NOT AS MUCH AS THE COOLEST SOLN WOULD SUGGEST. && .AVIATION...11/1800Z. VFR CONDITIONS WILL CONTINUE THROUGH WEDNESDAY. KSBP WILL CONTINUE TO STRUGGLE WITH LOW LEVEL WIND SHEAR FOR A COUPLE OF HOURS. OTHERWISE...LOW LEVEL WIND SHEAR WILL BE THE PRIMARY CONCERN ALONG WITH GUSTY WINDS AND TURBULENCE THROUGH WEDNESDAY. THE LOW LEVEL WIND AHEAR WILL TRANSFER TO KBUR AND KVNY TONIGHT INTO WEDNESDAY. KLAX...GOOD CONFIDENCE IN VFR CONDITIONS THROUGH WEDNESDAY. THERE IS A 20 PERCENT CHANCE OF LOW LEVEL WIND SHEAR ON WEDNESDAY. KBUR...GOOD CONFIDENCE IN VFR CONDITIONS THROUGH WEDNESDAY. THERE IS A 20 PERCENT CHANCE THAT THERE WILL NOT BE LOW LEVEL WIND SHEAR ON WEDNESDAY. && .FIRE...11/1700Z... MODERATE TO STRONG OFFSHORE WINDS WILL FORM BY WEDNESDAY OVER LOS ANGELES AND VENTURA COUNTIES...AS WELL AS INTERIOR SANTA BARBARA AND SAN LUIS OBISPO COUNTIES. ELEVATED FIRE CONCERNS WILL EXIST TODAY. AS THE WINDS INCREASE TONIGHT INTO WEDNESDAY...COLD AIR FROM THE LOW WILL BRING INCREASED HUMIDITIES...ESPECIALLY IN THE MOUNTAINS...WHICH WILL TAKE TIME TO LOWER THROUGH THE DAY ON WEDNESDAY...FIRST NEAR THE COAST EARLY WEDNESDAY MORNING...THEN UP THROUGH THE HIGHER ELEVATIONS IN THE AFTERNOON. DESPITE THE HIGHER HUMIDITIES...SUSTAINED WINDS AROUND 40 MPH AND GUSTS AROUND 65 MPH ARE LIKELY DURING THE PEAK ON WEDNESDAY OVER LOS ANGELES AND VENTURA COUNTIES...WHICH WOULD CREATE AN ENVIRONMENT FAVORABLE FOR EXTREME FIRE BEHAVIOR IF A FIRE STARTS. THESE WINDS WILL PUSH INTO INTERIOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES AS WELL. A RED FLAG WARNING WILL BE ISSUED FOR LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE INTERIOR PORTIONS. WEAKER BUT STILL GUSTY NORTHEAST WINDS WILL CONTINUE WEDNESDAY NIGHT THROUGH THURSDAY...WITH ELEVATED FIRE CONCERNS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). RED FLAG WARNING (SEE LAXRFWLOX). && PUBLIC...MW/RORKE AVIATION...SWEET FIRE...KITTELL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 11, 10:45 AM PDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1045 AM PDT TUE MAR 11 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-121300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1045 AM PDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY OFFSHORE WINDS ACROSS LOS ANGELES AND VENTURA COUNTIES WILL CREATE HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA. THERE IS A CHANCE THAT THE WINDS COULD INCREASE TO WARNING LEVELS OVERNIGHT. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY GUSTY OFFSHORE WINDS ACROSS LOS ANGELES AND VENTURA COUNTIES WILL CREATE HAZARDOUS DRIVING CONDITIONS ACROSS THE AREA. THERE IS A CHANCE THAT THE WINDS COULD REACH WARNING LEVELS THROUGH WEDNESDAY AFTERNOON. THE COMBINATION OF WARM TEMPERATURES, LOW HUMIDITIES, AND GUSTY WINDS WILL MAKE FOR EXTREMELY CRITICAL FIRE WEATHER CONDITIONS. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * RED FLAG WARNING.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MW
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 7:23 PM PDT | Wind Advisory | LOX | Los Angeles | 14 hr |
| Mar 11, 10:18 AM PDT | Red Flag Warning | LOX | Los Angeles, Santa Barbara | 32 hr |
| Mar 11, 12:31 PM PDT | Wind Advisory | LOX | 26 hr | |
| Mar 11, 2:28 PM PDT | Small Craft Advisory | LOX | 25 hr |
Nearby
High Wind Warnings in California, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.